On an Open Problem of Xiao-Bin Zhang and Jun-Feng Xu

  • 1 DEPARTMENT OF MATHEMATICS KATWA COLLEGE KATWA, WEST BENGAL-713130, INDIA

Abstract

The purpose of the paper is to study the uniqueness of meromorphic functions sharing a nonzero polynomial. The results of the paper improve and generalize the recent results due to X. B. Zhang and J. F. Xu [19]. We also solve an open problem as posed in the last section of [19].

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci. 22 (2005), 3587-3598.

  • [2] A. Banerjee, Uniqueness of certain nonlinear differential polynomials sharing 1-points, Kyungpook Math. J. 51 (2011), 43-58.

  • [3] M. L. Fang, H. L. Qiu, Meromorphic functions that share fixed points, J. Math. Anal. Appl. 268 (2002), 426-439.

  • [4] G. Frank, Eine Vermutung Von Hayman über Nullslellen meromorphic Funktion, Math. Z. 149 (1976), 29-36.

  • [5] W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. 70 (1959), 9-42.

  • [6] W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

  • [7] I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci. 28 (2001), 83-91.

  • [8] I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193-206.

  • [9] I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl. 46 (2001), 241-253.

  • [10] I. Lahiri, A. Banerjee, Weighted sharing of two sets, Kyungpook Math. J. 46 (2006), 79-87.

  • [11] I. Lahiri, S. Dewan, Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J. 26 (2003), 95-100.

  • [12] J. F. Xu, F. Lu, H. X. Yi, Fixed points and uniqueness of meromorphic functions, Comput. Math. Appl. 59 (2010), 9-17.

  • [13] C. C. Yang, On deficiencies of differential polynomials II, Math. Z. 125 (1972), 107-112.

  • [14] C. C. Yang, X. H. Hua, Uniqueness and value sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), 395-406.

  • [15] C. C. Yang, H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003.

  • [16] H. X. Yi, Meromorphic functions that share three sets, Kodai Math. J. 20 (1997), 22-32.

  • [17] H. X. Yi, Meromorphic functions that share one or two values II, Kodai Math. J. 22 (1999), 264-272.

  • [18] Q. C. Zhang, Meromorphic function that shares one small function with its derivative, J. Inequal. Pure Appl. Math. 6(4) (2005), Art. 116 [online: http://jipam.vu.edu.au/].

  • [19] X. B. Zhang, J. F. Xu, Uniqueness of meromorphic functions sharing a small function and its applications, Comput. Math. Appl. 61 (2011), 722-730.

OPEN ACCESS

Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)

Search